# SDR SWAA053491

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 61,618 hours, 58,012 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 65C268692
- Part serial: FAH0247
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, L/E DEVICES DID NOT RETRACT AND L/E FLAPS TRANSIT LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED AUTO SLAT CONTROL VALVE PER MM.
